| Model Number |
8888541023P |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was placed on (b)(6) and during the dialysis session on (b)(6), the nurse noticed the presence of air bubbles in the circuit and the problem persisted for the other 2 sessions on (b)(6) and (b)(6).It was said that a catheter removal was therefore performed on (b)(6) as well as the placement of a new catheter.The catheter was not repaired.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was placed on december 9 and during the dialysis session on december 12, the nurse noticed the presence of air bubbles in the circuit.There was blood at the connection between the triangle and the arterial line.It was said that they were force to shorten the "meeting" since the issue was just on the arterial line.A catheter removal was therefore performed on december 15 as well as the placement of a new catheter (same model).The catheter was not repaired.No visible damage noted.There was no blood loss.No blood transfusion was required.The catheter was treated identically (same asepsis, same handling).There was no reported patient injury.
Event or Problem Description
According to the reporter, the catheter was placed on (b)(6) and during the dialysis session on (b)(6), the nurse noticed the presence of air bubbles in the circuit.There was blood at the connection between the triangle and the arterial line.It was said that they were force to shorten the "meeting" since the issue was just on the arterial line.A catheter removal was therefore performed on december 15 as well as the placement of a new catheter (same model).The catheter was not repaired.No visible damage noted.There was no blood loss.No blood transfusion was required.The catheter was treated identically (same asepsis, same handling).There was no reported patient injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Correction: b5 additional information: g1 (manufacturer name, mfr contact first name, last name, street 1, mfr city, region, postal code, email, phone number), g3, h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the catheter was placed on december 9 and during the dialysis session on december 12, the nurse noticed the presence of air bubbles in the circuit.A few drops of blood flowed at the connection between the triangle and the arterial line.It was reported that the volume of blood flowed was very small, and there was no leakage of blood.The patient's dialysis session was cut short since the issue was just on the arterial line.A catheter removal was therefore performed on december 15 as well as the placement of a new catheter (same model).The catheter was not repaired.No visible damage was noted.There was no blood loss.No blood transfusion was required.The catheter was treated identically (same asepsis, same handling).There was no reported patient injury.